File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A characterization of the uniform rule with several commodities and agents

TitleA characterization of the uniform rule with several commodities and agents
Authors
Issue Date2013
PublisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00355/index.htm
Citation
Social Choice And Welfare, 2013, v. 40 n. 3, p. 871-911 How to Cite?
AbstractWe consider a problem of allocating infinitely divisible commodities among a group of agents. More specifically, there are several commodities to be allocated and agents have continuous, strictly convex, and separable preferences. We establish that a rule satisfies strategy-proofness, unanimity, weak symmetry, and nonbossiness if and only if it is the uniform rule. This result extends to the class of continuous, strictly convex, and multidimensional single-peaked preferences. © 2012 Springer-Verlag.
Persistent Identifierhttp://hdl.handle.net/10722/177791
ISSN
2015 Impact Factor: 0.593
2015 SCImago Journal Rankings: 0.841
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorMorimoto, Sen_US
dc.contributor.authorSerizawa, Sen_US
dc.contributor.authorChing, Sen_US
dc.date.accessioned2012-12-19T09:39:55Z-
dc.date.available2012-12-19T09:39:55Z-
dc.date.issued2013en_US
dc.identifier.citationSocial Choice And Welfare, 2013, v. 40 n. 3, p. 871-911en_US
dc.identifier.issn0176-1714en_US
dc.identifier.urihttp://hdl.handle.net/10722/177791-
dc.description.abstractWe consider a problem of allocating infinitely divisible commodities among a group of agents. More specifically, there are several commodities to be allocated and agents have continuous, strictly convex, and separable preferences. We establish that a rule satisfies strategy-proofness, unanimity, weak symmetry, and nonbossiness if and only if it is the uniform rule. This result extends to the class of continuous, strictly convex, and multidimensional single-peaked preferences. © 2012 Springer-Verlag.en_US
dc.languageengen_US
dc.publisherSpringer Verlag. The Journal's web site is located at http://link.springer.de/link/service/journals/00355/index.htmen_US
dc.relation.ispartofSocial Choice and Welfareen_US
dc.titleA characterization of the uniform rule with several commodities and agentsen_US
dc.typeArticleen_US
dc.identifier.emailChing, S: steve.ching@hku.hken_US
dc.identifier.authorityChing, S=rp01056en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s00355-011-0648-9en_US
dc.identifier.scopuseid_2-s2.0-84872618285en_US
dc.identifier.hkuros224293-
dc.identifier.spage871en_US
dc.identifier.epage911en_US
dc.identifier.isiWOS:000313662000014-
dc.publisher.placeGermanyen_US
dc.identifier.scopusauthoridMorimoto, S=54910207900en_US
dc.identifier.scopusauthoridSerizawa, S=7004199377en_US
dc.identifier.scopusauthoridChing, S=16411142700en_US
dc.identifier.citeulike10313905-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats